# SDR CA951127008

- Difficulty date: November 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cvac STC340CVAC
- Engine: Allsn 501D13
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Stringer
- Part number: HS5722545
- Condition: Corroded
- Location: Outbd Nacelle
- Part time: 26,267 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING INSPECTION PHASE A SLIGHT BULGE IN THE SKIN ON THE OUTBOARD ENGINE NACELLE AT STN 135.O TO 171.0, WATER LINE 0.0 TO 111.0 BETWEEN RIVETS WAS DETECTED. AN NDT X-RAY REVEALED SLIGHT CORRO SION IN THE AREA OF THE RIVETS AND EXTENSIVE CORROSION ON A STRINGER REMOVED FROM THIS AREA. REPAIRS TO THIS AREA OF CORROSION CARRIED OUT.
